# SDR RAIA00604029

- Difficulty date: April 20, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 18,279 hours, 16,083 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002
- Part serial: 1455
- Condition: Malfunctioned
- Location: Mlg Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5583 - STL - ON TAKEOFF CREW SELECTED GEAR UP AND RECEIVED A WARNING EICAS MESSAGE LG/LEVER DISAGREE.  MAINTENANCE REMOVED AND REPLACED THE LGEU.
